MAUDE Adverse Event Report: DJO LLC. CHATTANOOGA LEGEND XT 2CH STIM PKG; STIMULATOR, MUSCLE, POWERED

DJO LLC. CHATTANOOGA LEGEND XT 2CH STIM PKG; STIMULATOR, MUSCLE, POWERED
Model Number 2763
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Lead(s), Burn(s) From (3161)
Date of Event 05/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Health care professional/occupation: unknown.No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
 
Event or Problem Description
It was reported that a patient was burned on the lateral component of the right knee distal to the joint line while on ifc.The intensity level of the treatment was not documented within the reporter's notes, but the patient had indicated that the stimulation was "strong but comfortable." it was reported that the reporter was not sure which electrode pads were used for this treatment, but they were a size 2 x 2.The device has not been received by the manufacturer at this time.Manufacturer is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.

Brand Name
CHATTANOOGA LEGEND XT 2CH STIM PKG
Common Device Name
STIMULATOR, MUSCLE, POWERED
Manufacturer (Section D)
DJO LLC.
1430 decision street
vista, ca
MDR Report Key10178685
Report Number9616086-2020-00021
Device Sequence Number2625445
Product Code IPF
UDI-Device Identifier00888912293013
UDI-Public00888912293013
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K031077
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number2763
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2020
Initial Report FDA Received Date06/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;